CSpace
NEW PROGRESS IN THEORY OF SURFACES DEFINED BY ORDINARY DIFFERENTIAL-EQUATIONS
QIN, YX
1989-05-01
Source PublicationCHINESE SCIENCE BULLETIN
ISSN1001-6538
Volume34Issue:10Pages:800-803
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1989AD73500002
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27443
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
QIN, YX. NEW PROGRESS IN THEORY OF SURFACES DEFINED BY ORDINARY DIFFERENTIAL-EQUATIONS[J]. CHINESE SCIENCE BULLETIN,1989,34(10):800-803.
APA QIN, YX.(1989).NEW PROGRESS IN THEORY OF SURFACES DEFINED BY ORDINARY DIFFERENTIAL-EQUATIONS.CHINESE SCIENCE BULLETIN,34(10),800-803.
MLA QIN, YX."NEW PROGRESS IN THEORY OF SURFACES DEFINED BY ORDINARY DIFFERENTIAL-EQUATIONS".CHINESE SCIENCE BULLETIN 34.10(1989):800-803.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[QIN, YX]'s Articles
Baidu academic
Similar articles in Baidu academic
[QIN, YX]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[QIN, YX]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.